# SDR A6WA200940717

- Difficulty date: October 19, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 13,494 hours, 12,714 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Condition: Cracked
- Location: Ws 266.51
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET OF RT OTBD FLAP CTR HINGE ARM (LENGTH 0.750:).  SUPPORT BRACKET ON RT OTBD FLAP CENTER HINGE ARM REPLACED IAW SRM 51-42-13 AND 51-42-06.  (K)
